Bulletin of the American Mathematical Society

The dimension of almost spherical sections of convex bodies

T. Figiel, J. Lindenstrauss, and V. D. Milman

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 82, Number 4 (1976), 575-578.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 52A20: Convex sets in n dimensions (including convex hypersurfaces) [See also 53A07, 53C45] 52A25 46C05: Hilbert and pre-Hilbert spaces: geometry and topology (including spaces with semidefinite inner product) 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)


Figiel, T.; Lindenstrauss, J.; Milman, V. D. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976), no. 4, 575--578.https://projecteuclid.org/euclid.bams/1183538130

Export citation


  • 1. A. Dvoretzky, Some results on convex bodies and Banach spaces, Proc. Internat. Sympos. on Linear Spaces (Jerusalem, 1960), Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 123-160. MR 25 # 2518.
  • 2. Fritz John, Extremum problems with inequalities as subsidiary conditions, Studies and Essays Presented to R. Courant on his 60th Birthday, Interscience, New York, 1948, pp. 187-204. MR 10, 719.
  • 3. J. Lindenstrauss and L. Tzafriri, On the complemented subspaces problem, Israel J. Math 9 (1971) 236-269. Mr 43 # 2474.
  • 4. B. Maurey and G. Pisier, Series de variables aleatoires vectorielles indépendantes et proprietes geometriques des espaces de Banach, Studia Math. (to appear).
  • 5. V. D. Mil'man, A new proof of the theorem of A. Dovoretzky on intersections of convex bodies, Funkcional. Anal. i Priložen 5 (1971), no. 4, 288-295 = Functional Anal. Appl. 5 (1971), 28-37. MR 45 #2451.
  • 6. E. Schmidt, Die Brunn-Minkowskische Ungleichung und ihr Spiegelbild sowie die isoperimetrische Eigenschaft der Kugel in der euklidischen und nichteuklidischen Geometrie. I, Math. Nachr. 1 (1948), 81-157. MR 10, 471.